# SDR AALA20100411SJU01

- Difficulty date: April 10, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 25,723 hours, 8,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P04010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM 26D SEAT TO AFT DOORS EMERGENCY LIGHT TOO DIM.  REPLACED BATTERY PACK FOR 26D TO AFT DOOR EMERGENCY LIGHT.  OPS CHECKED NORMAL.
